# SDR VNAA0611035

- Difficulty date: November 26, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 7,114 hours, 7,155 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 2 ENGINE OIL PRESSURE INDICATION FLUCTUATED ON CLIMBOUT.  CREW RETURNED TO MEM WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  MAINTENANCE ALSO SERVICED ENGINE OIL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
